For my prolonged skin fungus infection I have used weekly once fluconazole 150 mg. It was cleared a lot due to this medicine. I visited doctor again , he prescribed terbinafine 250 mg daily for 28 days. I am taking terbinafine from past 7 days, but now my skin condition again back to normal. Again all redness and itching back even though I am taking medicine. Please suggest shall I continue terbinafine or discontinue
Like the answers? Chat privately with the doctor of your choice
Its very common to get resistant and recurrent fungal infection these days. You need to use appropriate anti fungal medications in form of tablets and cream. Also, its important to use these medicines for appropriate time period. Better is to visit dermatologist in person , so that he/she can advice you regarding this after seeing present skin condition.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.